# SDR DALA2015120907493

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 41,661 hours, 5,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST FAILED 15WL BATTERY CONTROL AFTER REPLACING DOOR 3L SLIDE.  REPLACED BATTERY CONTROL UNIT 15WL.
